# SDR MASA200601262

- Difficulty date: May 5, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 3,762 hours, 2,713 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Status Message
- Condition: Illuminated
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6158 PHX - STAB FAULT STATUS MESSAGE.  MOC RESET THE SYTEM WITH THE CREW.
